# SDR DALA1254703738

- Difficulty date: September 11, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 32,924 hours, 16,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11626
- Condition: Cracked
- Location: Bs 400 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FRAME CRACKED COMMON TO PSU RAIL SUPPORT AT BS 400, STR 8R. REPAIRED IAW ER/A 508433-14AD.
